Friday, October 31, 2008

Warning about delsym Cough Syrup...

The active ingredient in Delsym, dextromethorphan, can cause hallucinations. At the very least, in it's proper doses can also, like it did my son, cause MAJOR night terrors. i am not sure if it was night terrors or hallucinations or both but the doctors said that this is what the highschoolers are now using to get high and make themselves have hallucinations.
It was really scary what hapened to my son.
I did not know that this was the new drug kids were using either! Man, it sure keeps changing, huh?
Ok, well, I though you might like to know.
it also has put a renewed vision in my mind of making sure anything that they could possibly get into, is put away.
Stay safe with our kids and meds.



5 comments:

Anonymous said...

That's pretty scary. We give my son Delsym everytime he has a cold because that's what the Dr. suggested. It works and nothing else will! So what can I give him?

rodnamomof2 said...

You knw, I tried the new Sinupret. You can get it at walmart. it is al natural and is for sinuses but in the middle of the night when my son is coughing I give it to him and he stops coughing.
I know what you mean. If it doesn't bother him he might be ok in the right doses.
Also mucinex really works.

Anonymous said...
This comment has been removed by a blog administrator.
Anonymous said...

Rather nice blog you've got here. Thanks for it. I like such themes and everything connected to this matter. BTW, try to add some photos :).

rodnamomof2 said...

Thank you for the compliment. You know, I try to add some photos when I can, nut my husband does not want me to put photos of the kids online, so I need to respect that. There are though a lot of photos that would be nice to put up. I hope you enjoy it still.
Thanks again, Rodna

The Pencil Grip, Inc./ TOS Review

The Pencil Grip, Inc.  sent our family two products to try out:  The Ultra Safe Safety Scissors  and  The 3 Step Pencil Gri...